Table of Contents
ISRN Probability and Statistics
Volume 2013, Article ID 237940, 7 pages
http://dx.doi.org/10.1155/2013/237940
Research Article

Minimum Variance Unbiased Estimation in the Gompertz Distribution under Progressive Type II Censored Data with Binomial Removals

Department of Statistics, Sardar Patel University, Vallabh Vidyanagar 388120, India

Received 30 October 2012; Accepted 19 November 2012

Academic Editors: B. L. Granovsky and X. Lu

Copyright © 2013 Ashok Shanubhogue and N. R. Jain. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ashok Shanubhogue and N. R. Jain, “Minimum Variance Unbiased Estimation in the Gompertz Distribution under Progressive Type II Censored Data with Binomial Removals,” ISRN Probability and Statistics, vol. 2013, Article ID 237940, 7 pages, 2013. https://doi.org/10.1155/2013/237940.